# SDR 97UAL900046

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Valve Assy
- Part number: 61199107
- Condition: Malfunctioned
- Location: Slide
- Component: Air Cruisers, D31042105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER VALVE ASSEMBLY ON SLIDE REMOVED FOR TIME, FAILED TO OPEN DURING FLAT FIRE INFLATION TEST IN SHOP.  REPLACED VALVE ASSEMBLY.
